A 28-year-old female asked:
8wk pregnant. i'm taking progesterone vaginally twice daily. last night i had trouble getting the pill up where it needed to be and now this morning i have brown discharge. should i skip today's dosage and just take it easy? cause for concern?
1 doctor answer • 1 doctor weighed in
Dr. Hiep Leanswered
Nephrology and Dialysis 44 years experience
Because you are pregnant and on progesterone supplement, please call your OB doctor for a correct advice.
Created for people with ongoing healthcare needs but benefits everyone.
Answered May 23, 2021
Last updated Jan 16, 2022
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.